- 11 hours ago by garygreen1967
- 10 January 2022 (7 hours ago)
- prozac, anxiety, anger
i have been taking Prozac for 3 days now, i feel more angry than before, is this normal? my leg is always bouncing now, anxiety seems to be gone, but anger seems worse, not sure if isn't just life or is this a side effect someone has had before? any help. like now how many words do i need to type for this to be submitted?
11 hours ago
Hostility, movement disorders, and tremors are common side effects and anger has also been reported in some users. Side effects generally subside within just days to a week or so... but should be reported to your doctor especially if they persist.
Many people will see improvements within the first two weeks but it may take 4-8 weeks to feel the full benefits of the medication.
Usually it's just a matter of essence of time for your metabolism to adjust to the drug but do let your doctor know about the side effects.
BTW, your question posted just fine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.